Comment on titled "An improvement on Fibonacci search method in optimization theory"


Kahya E.

APPLIED MATHEMATICS AND COMPUTATION, vol.173, no.2, pp.753-756, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 173 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2005.04.011
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.753-756

Abstract

This paper includes a critical review to the paper suggested by Subasi et al. [M. Subasi, N. Yildirim, B. Yildiz, An improvement on Fibonacci search method in optimization theory, Applied Mathematics and Computation 147 (3) (2004) 893-901]. They satisfied an improvement on the classical Fibonacci search algorithm using Lucas numbers instead of conventional Fibonacci numbers. However, in their algorithm, some deficiencies reducing the efficiency of the new method and also incorrect statements have been found. (c) 2005 Elsevier Inc. All rights reserved.